MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD

OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7PROH-HD-12Q
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.During the evaluation, a shortage in cable was found, causing an intermittent horizontal white lines in the image.The reported issue was confirmed due to a faulty charge-coupled device (ccd) unit.No other issues were found during the device inspection.If additional information is obtained a supplemental report will be filed.
 
Event or Problem Description
A user facility reported that when plugging the camera unit in, there is no picture on a camera head.There was no patient involvement or injuries reported.No additional information has been obtained.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer¿s final investigation.As a result of the physical inspection and functional testing of the device, olympus has concluded that the reported issue was most likely caused by user mishandling.The device was repaired and returned to customer.Based on the legal manufacturer¿s investigation, the device history record (dhr) was reviewed and there were no problems found during the manufacturing of the device that would cause or contribute to the reported issue.The device met all specifications at the time of shipment.The instructions for use states: do not drop the camera head or allow it to strike other objects.Strong impacts could damage the electrical circuits inside the camera head.

Brand Name
HD AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11297130
Report Number8010047-2021-02382
Device Sequence Number20041471
Product Code GCJ
UDI-Device Identifier04953170228865
UDI-Public04953170228865
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7PROH-HD-12Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1